# SDR ASAA2021072335497

- Difficulty date: July 23, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 45,897 hours, 13,744 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI WE HAD A FMC DISAGREE.  GROUNDED - YES. AFTER CONSULTING MAINTENANCE CONTROL WE RAN QRH 11.2. AFTER COMPLETION OF CHECK LIST WE HAD NORMAL FMC OPERATION AND CONTINUED NORMAL OPERATION.
